# SDR FDEA202312061919

- Difficulty date: December 6, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 95,265 hours, 21,583 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Module
- Part number: ABH7860505
- Part serial: 6264
- Condition: Failed
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DOWNWIND FOR APPROACH AT 4000FT, EXTENDED THE  SLATS AND RECEIVED A LEVEL 2 SLAT DISAG ALERT.   WE  DISCONTINUED THE APPROACH AND RAN THE QRH.  DECLARED AN EMERGENCY WITH ATC AND PERFORMED A NO  SLAT/FLAPS 28 APPROACH.  LANDING ON KIND RUNWAY 05L  UNEVENTFUL. NO HOT BRAKES NOTED.  TERMINATED  EMERGENCY AND TAXIED TO OUR SPOT.   REMOVED AND REPLACED FLAP/SLAT CONTROL MODULE, REF  MD-11 AMM 27-51-01-4-2.  OPS   TESTS GOOD.
